# SDR CA060303013

- Difficulty date: February 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,027 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Roller
- Part number: 0523921
- Condition: Missing
- Location: Te Flap
- Component: Flap, Cessna
- Component part number: 052390135
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12 HOURS AFTER THE AIRCRAFT CAME BACK FROM A PAINT JOB, A FLIGHT INSTRUCTOR HEARD A BANG AS THEY WERE RETRACTING THE FLAPS AFTER LANDING.  AFTER TAXIING BACK TO THE HANGAR, AND UPON SUBSEQUENT INSPECTION, OUR FLIGHT INSTRUCTOR REPORTED THE LT IB AFT FLAP ROLLER MISSING.
